On continuity and monotonicity of Darboux functions

Helena Pawlak

Časopis pro pěstování matematiky (1989)

  • Volume: 114, Issue: 1, page 39-44
  • ISSN: 0528-2195

How to cite

top

Pawlak, Helena. "On continuity and monotonicity of Darboux functions." Časopis pro pěstování matematiky 114.1 (1989): 39-44. <http://eudml.org/doc/21731>.

@article{Pawlak1989,
author = {Pawlak, Helena},
journal = {Časopis pro pěstování matematiky},
keywords = {Darboux functions; weak monotonicity; connected functions; weakly monotone; almost monotone; continuity},
language = {eng},
number = {1},
pages = {39-44},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {On continuity and monotonicity of Darboux functions},
url = {http://eudml.org/doc/21731},
volume = {114},
year = {1989},
}

TY - JOUR
AU - Pawlak, Helena
TI - On continuity and monotonicity of Darboux functions
JO - Časopis pro pěstování matematiky
PY - 1989
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 114
IS - 1
SP - 39
EP - 44
LA - eng
KW - Darboux functions; weak monotonicity; connected functions; weakly monotone; almost monotone; continuity
UR - http://eudml.org/doc/21731
ER -

References

top
  1. R. Engelking, General topology, Warszawa, 1977. (1977) Zbl0373.54002MR0500780
  2. K. M. Garg, Monotonicity, continuity and levels of Darboux functions, Colloq. Math. XXVIII (1973), 91-103. (1973) Zbl0266.26004MR0323964
  3. K. M. Garg, Properties of connected functions in teгms of their levels, Fund. Мath. XCVII (1977), 17-36. (1977) MR0467654
  4. J. M. Jędrzejewski, Propeгties of the function related to the notion of connectivity, (in Polish). Acta Univ. Lodz. (1984), 1-84. (1984) 
  5. K. Kuratowski, Topology. vol. II, New York-London-Warszawa, 1968. (1968) MR0259835
  6. R. J. Pawlak, On the continuity and monotonicity of restrictions of connected functions, Fund. Мath. CXIV (1981), 91-107. (1981) Zbl0498.54012MR0643549
  7. W. J. Pervin N. Levine, Connected mappings of Hausdorff spaces, Proc. Ameг. Math. Soc. 9 (1958), 488-496. (1958) Zbl0089.17503MR0095468
  8. J. R. Walkner, Monotone Mappings and Decompositions, Ph. D. Thesis, Syracuse Univ., 1970. (1970) 

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.